Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

9 years old having asthma problem. Not cured by romilast 4mg. How long medicine is to be taken?

User rating for this question
Very Good
Answered by

Pediatrician, Pulmonology
Practicing since : 2003
Answered : 1710 Questions
My son is 9 years old having asthama problem. He has been advised to take romilast 4 mg by Dr. Neeru Vithlani (Mumbai). He took the same for 3 months and did not have any problem. He did not had to take inhalers. After 3 months, he again started having problem . I talked to doctor and again she prescribed romilast 4 mg for two months. He again did not have any problem this time also. Now the medicine has been stopped for 4 days. Again he is having running nose and asthamatic like attack. So can he again take romilast 4 long can he take this...
Posted Tue, 9 Oct 2012 in Child Health
Answered by Dr. Arun 1 hour later
Thanks for writing here.
From what you described, I can presume your kid has mild intermittent asthma.
Romilast is very safe and it is the right choice for your kid.
You can continue without side effects for years. Since asthma is a chronic disease it is advised to follow up with the doctor as advised.
Do not worry.
Wishing good health
Dr. Arun
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor